# SDR ASAA2019121643610

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,609 hours, 4,709 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER 5-10 MIN IN CRUISE FLIGHT AT FL 340, R SIDE WINDOW HEAT ANNUNCIATOR ILLUMINATED. FOLLOWED QRH AND CYCLED SWITCH OFF FOR 5 MINUTES,THEN BACK ON. LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED WHC BITE WITH NO CURRENT FAULTS. CONTOLLER HAD LOGGED #1 SENSOR, REF B737-900 AMM 30-41-00.
